# SDR AALA202208226115

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 24,076 hours, 11,484 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED PRESSURIZATION UNCONTROLLABLE IN AUTO SYSTEM 1, AUTO SYSTEM 2,AND MANUAL. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED PRESSURIZATION TEST AND WAS UNABLE TO PRESSURIZE THE AIRCRAFT ABOVE 4 PSI. FOUND FORWARD CARGO DOOR SEAL INCORRECTLY INSTALLED AND LEAKING. MAINTENANCE REPLACED THE SEAL PER AMM 52-31-18. AND A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
